# SDR REXA2023112000991

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: CC670103371
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG WHEEL WELL HYDRAULIC INTERFACE BRACKET (LOWER) CORRODED AT APPROX LBL45 AND FS797 REMOVED CORRODED L/H MLG WHEEL WELL HYDRAULIC LINE INTERFACE BRACKET AND INSTALLED NEW SERVICABLE BRACKET IAW CRJ 700 SRM 51-42-06-001-001-A01.
